# SDR EISA95312

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 608004
- Condition: Chaffed
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, AT BS 780 RBL 10 THE FAIRING ATTACH ANGLE WAS FOUND CHAFFED MORE THAN 50 PERCENT.  REMOVED DAMAGED ANGLE.  FABRICATED AND INSTALLED NEW ANGLE IAW B727 SRM 51-40-4 AND MM 51-20-00. (M)
